MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GROUNDING, UNIVERS, SPLIT, 15'CORD

Medline Industries, LP MEDLINE; GROUNDING, UNIVERS, SPLIT, 15'CORD
Catalog Number PAD9165L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "they are having issues with the plug-in keeping signal and having to be held in.".
 
Additional Manufacturer Narrative
The customer reported issues with the plug-in keeping signal and having to be held in, and later stated, "i believe the one i sent had a broken plug." medline quality received one sample for evaluation, and visual inspection was conducted with provided sample; it was found the plug is broken in half.The reported concern was confirmed as the plug is broken, and the cause could not be determined with the received sample.The product has been confirmed to be at-risk for the esu plug breaking in half when the plug is removed from the grounding pad adhesive, and the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GROUNDING, UNIVERS, SPLIT, 15'CORD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093--275
MDR Report Key50915276
Report Number1417592-2026-51980
Device Sequence Number12104945
Product Code GEI
UDI-Device Identifier20193489082545
UDI-Public20193489082545
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAD9165L
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown